MAUDE Adverse Event Report: DRÄGERWERK AG & CO. KGAA INFINITY ACS WORKSTATION CC; VENTILATORS, INTENSIVE CARE

DRÄGERWERK AG & CO. KGAA INFINITY ACS WORKSTATION CC; VENTILATORS, INTENSIVE CARE
Model Number 8416000
Medical Device Problem Codes Gas Output Problem (1266); Decrease in Pressure (1490); Failure to Deliver (2338); Intermittent Communication Failure (4038)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/23/2025
Type of Reportable Event Malfunction
Event or Problem Description
The following was reported: shutdown on patient and rebooted, when it came up it showed "device failure 1".Event occurred (b)(6) 2025, time 13:00, no adverse patient effects reported.
 
Additional Manufacturer Narrative
The investigation has just started; results will be provided in a follow-up report.
 
Event or Problem Description
The following was reported: shutdown on patient and rebooted, when it came up it showed "device failure 1".Event occurred 11-23-2025, time 13:00, no adverse patient effects reported.
 
Additional Manufacturer Narrative
The affected device was examined onsite by the dräger service and the log file was secured for further investigation.Based on the analysis of the log file the reported event could be confirmed.The log file analysis has shown that the device detected an internal failure on november 23, 2025 around 1 pm.As a result, the ventilation unit performed a reboot for mitigation.However, as the reboot could not mitigate the issue the device raised the alarm messages "device failure (1)", "device failure (12)" and the ventilation related alarm "mv low".The ventilation was eventually switched to standby mode by the user.Examination of the device by the dräger service found the pba therapy control unit as cause for the failure.The faulty pba and the cf-card were replaced.The device was tested and confirmed to be operating as per manufacturer¿s specification.As a safety feature of the system, the safety software analyses and verifies proper function of the device.If the safety software detects an internal failure concerning the ventilator, a local restart of the ventilation unit would be triggered.In the event that the device stops ventilation, the emergency-breathing valve would open to ambient allowing for spontaneous breathing.Audible alarms would be posted to inform the user about the problem.If the ventilation unit could not be successfully reset within the first 8 seconds, a further reset would be triggered.After three ineffective reboots, the system would be automatically switched off with accompanying alarms.The emergency-breathing valve remains opened allowing for spontaneous breathing.However, manual ventilation with an alternate device may be considered necessary.The number of similar cases, related to the same root cause, is within the expected range of the respective risk assessment and thus accepted.

Brand Name
INFINITY ACS WORKSTATION CC
Common Device Name
VENTILATORS, INTENSIVE CARE
Manufacturer (Section D)
DRÄGERWERK AG & CO. KGAA
moislinger allee 53-55
lübeck
GM 
Manufacturer (Section G)
DRÄGERWERK AG & CO. KGAA
moislinger allee 53-55
lübeck 23558
GM   23558
Manufacturer Contact
moislinger allee 53-55
lübeck 23558
4518822868
MDR Report Key23825708
Report Number9611500-2025-00695
Device Sequence Number5080781
Product Code CBK
UDI-Device Identifier04048675042266
UDI-Public(01)04048675042266(11)191111(17)200426(93)8416400-21
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K093633
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial,Followup
Report Date (Section B) 02/05/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number8416000
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 12/05/2025
Supplement Date Received by Manufacturer02/02/2026
Initial Report FDA Received Date12/17/2025
Supplement Report FDA Received Date02/05/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/11/2019
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown